Skip to main content

Algebraic geometry over free metabelian lie algebras. I. U-algebras and universal classes


This paper is the first in a series of three, the object of which is to lay the foundations of algebraic geometry over the free metabelian Lie algebra F. In the current paper, we introduce the notion of a metabelian U-Lie algebra and establish connections between metabelian U-Lie algebras and special matrix Lie algebras. We define the Δ-localization of a metabelian U-Lie algebra A and the direct module extension of the Fitting radical of A and show that these algebras lie in the universal closure of A.

This is a preview of subscription content, access via your institution.


  1. 1.

    V. A. Artamonov, “Projective metabelian Lie algebras of finite rank,” Izv. Akad. Nauk SSSR, Ser. Mat., 36, 510–522 (1972).

    MATH  MathSciNet  Google Scholar 

  2. 2.

    V. A. Artamonov, “The categories of free metabelian groups and Lie algebras,” Comment. Math. Univ. Carolin., 18, No. 1, 142–159 (1977).

    MathSciNet  Google Scholar 

  3. 3.

    Yu. A. Bahturin, Identities in Lie Algebras [in Russian], Nauka, Moscow (1985).

    Google Scholar 

  4. 4.

    G. Baumslag, A. G. Myasnikov, and V. N. Remeslennikov, “Algebraic geometry over groups. I. Algebraic sets and ideal theory,” J. Algebra, 219, 16–79 (1999).

    Article  MathSciNet  Google Scholar 

  5. 5.

    N. Bourbaki, Elements of Mathematics. Commutative Algebra, Hermann, Paris; Addison-Wesley (1972).

    Google Scholar 

  6. 6.

    E. Yu. Daniyarova, I. V. Kazatchkov, and V. N. Remeslennikov, Algebraic Geometry over Free Metabelian Lie Algebras. I. U-algebras and A-modules [in Russian], Preprint No. 34, OmGAU, Omsk (2001).

    Google Scholar 

  7. 7.

    S. Lang, Algebra, revised third edition, Graduate Texts in Mathematics, Vol. 211, Springer, New York (2002).

    Google Scholar 

  8. 8.

    A. G. Myasnikov and V. N. Remeslennikov, “Algebraic geometry over groups. II. Logical foundations,” J. Algebra, 234, 225–276 (2000).

    Article  MathSciNet  Google Scholar 

  9. 9.

    A. L. Shmel’kin, “Wreath products of Lie algebras and their applications to group theory,” Tr. Moskov. Mat. Obshch., 29, 247–260 (1973).

    Google Scholar 

Download references

Author information



Additional information


Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 9, No. 3, pp. 37–63, 2003.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Daniyarova, E.Y., Kazatchkov, I.V. & Remeslennikov, V.N. Algebraic geometry over free metabelian lie algebras. I. U-algebras and universal classes. J Math Sci 135, 3292–3310 (2006).

Download citation


  • Current Paper
  • Algebraic Geometry
  • Direct Module
  • Module Extension
  • Special Matrix